# SDR SWAA2021040890243

- Difficulty date: June 6, 2020
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 52,751 hours, 31,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAFFLE CRACKED BELOW Z CHANNEL BETWEEN STA.500 AND 500A; LBL21;WL155; STR26L / REMOVED AND REPLACED BATTLE AT FWD CARGO COMPARTMENT BETWEEN FS 500 AND FS 500A LBL 21' WL 155. STRINGER 26L IN REF B737-700 SRM 51-40-02-0G-0 AND DRAWING # 143A7510
